# SDR LR7A2015051200575

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 7075T60040
- Condition: Cracked
- Location: Bs 1093
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JC HC5511, FOUND THE HORIZONTAL STABILIZER LOWER SKIN'S INTERIOR STIFFENERS CRACKED, QTY 3 EA AT FS1093; LBL10, BL0, & RBL10; WL256.  REPAIR BY STIFFENER REPLACEMENT ACCOMPLISHED IAW SRM 51-60 AND 51-70.
